Die Determinantenideale eines Moduls.

Hans Fitting

Jahresbericht der Deutschen Mathematiker-Vereinigung (1936)

  • Volume: 46, page 195-228
  • ISSN: 0012-0456; 1869-7135

How to cite


Fitting, Hans. "Die Determinantenideale eines Moduls.." Jahresbericht der Deutschen Mathematiker-Vereinigung 46 (1936): 195-228. <http://eudml.org/doc/146122>.

author = {Fitting, Hans},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {Abstract theory of rings, fields, etc.},
pages = {195-228},
title = {Die Determinantenideale eines Moduls.},
url = {http://eudml.org/doc/146122},
volume = {46},
year = {1936},

AU - Fitting, Hans
TI - Die Determinantenideale eines Moduls.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1936
VL - 46
SP - 195
EP - 228
KW - Abstract theory of rings, fields, etc.
UR - http://eudml.org/doc/146122
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.